Alert archive / Iowa / Flash Flood Warnings in 2004
Flash Flood Warning 25, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jun 16, 2004, 5:16 PM CDT for Fayette County, Iowa. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2004, 5:16 PM CDT (22:16 UTC)
- Expired
- Jun 16, 2004, 9:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Fayette County, IA
The radar
The La Crosse radar (KARX), 125 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 5:30 PM CDT | FLASH FLOOD | Oelwein, IA | SEVERAL ROADS CLOSED FROM FLOOD WATERS IN TOWN. |
| Jun 16, 5:30 PM CDT | FLASH FLOOD | Oelwein, IA | SEVERAL ROADS CLOSED FROM FLOOD WATERS IN TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 846 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 791 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KARX 162217 FFWARX IAC065-170200- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 516 PM CDT WED JUN 16 2004 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLASH FLOOD WARNING FOR... FAYETTE COUNTY IN NORTHEAST IOWA * UNTIL 900 PM CDT * AT 516 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED THUNDERSTORMS PRODUCING VERY HEAVY RAIN 6 MILES SOUTHWEST OF WESTGATE...OR ABOUT 10 MILES WEST OF OELWEIN. ESTIMATES FROM RADAR INDICATED THAT NEARLY 1 INCH OF RAIN HAS FALLEN DURING THE PAST HALF HOUR OVER THE WARNED AREA. THE STORMS PRODUCING THE VERY HEAVY RAINFALL WERE MOVING NORTH AT 10 MPH. HEAVY RAINFALL WILL CONTINUE OVER THE NEW FEW HOURS...PRODUCING NEARLY 2 TO 4 INCHES OF RAIN. * SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ARLINGTON... CLERMONT...ELGIN...FAYETTE...HAWKEYE...MAYNARD AND OELWEIN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO FORGE FLOODED ROADWAYS BY FOOT OR AUTOMOBILE. IF YOUR VEHICLE STALLS... ABANDON IT IMMEDIATELY AND SEEK HIGHER GROUND. LAT...LON 4267 9208 4265 9163 4306 9162 4305 9208 $$ KRC
2 follow-up statements
000 WGUS73 KARX 162349 FFSARX IAC065-170200- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 648 PM CDT WED JUN 16 2004 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR FAYETTE COUNTY... AT 648 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED THUNDERSTORMS PRODUCING VERY HEAVY RAIN 9 MILES EAST OF OELWEIN. THE STORMS PRODUCING THE VERY HEAVY RAINFALL WERE MOVING EAST AT 15 MPH. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ARLINGTON...CLERMONT... ELGIN...FAYETTE...HAWKEYE...MAYNARD...OELWEIN...AND WEST UNION. SEVRAL ROADS ARE CLOSED IN OELWEIN DUE TO FLOODING. HOWEVER...THE HEAVY RAINS ARE EXITING EASTERN FAYETTE COUNTY NOW. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO FORGE FLOODED ROADWAYS BY FOOT OR AUTOMOBILE. IF YOUR VEHICLE STALLS... ABANDON IT IMMEDIATELY AND SEEK HIGHER GROUND. LAT...LON 4267 9208 4265 9163 4306 9162 4305 9208 $$ MWD
000 WGUS73 KARX 170208 FFSARX IAC065-170300- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 908 PM CDT WED JUN 16 2004 ...THE FLASH FLOOD WARNING FOR FAYETTE COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT MOST OF THE SHOWERS HAD MOVED OUT OF THE COUNTY. THE FAYETTE COUNTY SHERIFF DEPARTMENT REPORTED THAT THE FLOODING HAS ENDED. AS A RESULT...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. $$ BOYNE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 3:07 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 16, 3:07 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
307 PM CDT WED JUN 16 2004
.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
FORECAST CONCERNS THIS PACKAGE...TSRA AND HEAVY RAIN/FLOODING THREAT
TONIGHT INTO THU MORNING...ADDITIONAL TSRA CHANCES THU AND AGAIN
SAT...TEMPERATURES.
DATA ANALYSIS AT 18Z SHOWED THE FRONTAL BOUNDARY THRU THE FORECAST
AREA ROUGHLY ALONG A LINE FROM KAUW-KLSE-KCCY. CONVECTION FIRING
NEAR/ALONG THIS BOUNDARY WEST OF KLSE TO KCCY. STORMS ARE SLOW
MOVING WITH RAINFALL RATES IN EXCESS OF 2 INCHES/HR. SHORTWAVE SEEN
IN VIS/IR/WV IMAGERY NEAR KSUX EARLY THIS AFTERNOON AIDING A
SIGNIFICANT CLUSTER OF HEAVY RAIN PRODUCING TSRA ACROSS NORTHWEST IA
NOW MOVING INTO NORTH CENTRAL IA. ADDITIONAL TSRA FIRING OVER
EASTERN/SOUTHERN IA AND SOUTHWEST WI IN MOIST...UNSTABLE AIRMASS
SOUTH OF THE FRONT AND AHEAD OF THE SHORTWAVE.
16/12Z MODELS LOOK TO HAVE INITIALIZED WELL...AND OFFER QUITE
SIMILAR SOLUTIONS TO EACH OTHER THRU SAT. BOTH MODELS HAVE LATCHED
ONTO THE STRONGER SHORTWAVE TO PUSH ACROSS THE FORECAST AREA
TONIGHT...AND HAVE TRENDED STRONGER WITH THE NORTHERN STREAM
SHORTWAVE TO SWEEP ACROSS THE REGION/FORECAST AREA ON SAT. BETTER
CONFIDENCE WITH THE SHORT-TERM FORECAST THIS CYCLE. SOME DIFFERENCES
WITH THE DETAILS OF PRECIPITATION PLACEMENT...BUT THAT IS NOT
UNEXPECTED. 16/00Z GFS FAR OUT-PERFORMED THE 16/00Z ETA TUE NIGHT...
AND DID BETTER WITH PRECIP ACROSS THE REGION BETWEEN 12Z-18Z TODAY.
GFS A BIT TOO FAR NORTH WITH PRECIP MAX NEAR KFSD THIS MORNING...BUT
AIRMASS IS MORE UNSTABLE AHEAD OF THE SHORTWAVE...WITH AIR PARCELS
CONVECTING FURTHER SOUTH WITH LESS FORCING/LIFT. GENERALLY FAVORED
THE GFS SOLUTION THIS CYCLE.
FOR THE SHORT TERM...THE SHORTWAVE WILL CONTINUE TO SPIN EAST-
NORTHEAST TONIGHT. PLENTY OF MOISTURE/INSTABILITY IN PLACE AHEAD OF
THE FRONT AND SHORTWAVE FOR TSRA TONIGHT. RAISED PRECIP CHANCE TO
CATEGORICAL OVER THE SOUTHERN HALF OF THE FORECAST AREA TONIGHT...IN
PROXIMITY TO THE FRONT AND SHORTWAVE TRACK...TO HIGH CHANCE ACROSS
THE FAR NORTH END OF THE FORECAST AREA. HEAVY RAINS A SERIOUS THREAT
WITH SLOW MOVING STORMS AND DEEP WARM CLOUD LAYER...DETAILS OF FLOOD
WATCH TONIGHT/THU MORNING BELOW IN HYDROLOGY SECTION. BETTER
FORCING/MOISTURE PUSH EAST OF THE FORECAST AREA THU AS THE SFC LOW
AND SHORTWAVE MOVE INTO SOUTHEAST WI THRU THE MORNING. WEAK
INSTABILITY LINGERS ALONG WITH WEAK CONVERGENCE/LIFT...TO CONTINUE A
CHANCE TSRA THRU THU AFTERNOON. DRIER...STABLE SFC-850MB AIRMASS
SPREADS ACROSS THE FORECAST AREA FOR LATER THU NIGHT AND FRI AS A
WEAK BUBBLE OF HIGH PRESSURE BUILDS INTO WI FROM THE NORTHWEST. DRY
AIRMASS HOLDS INTO FRI NIGHT. THE STRONGER NORTHERN STREAM SHORTWAVE
AND SFC TROUGH/COLD FRONT APPROACH THE FORECAST AREA BY SAT MORNING.
MOISTURE SOMEWHAT LIMITED WITH/AHEAD OF THESE FEATURES LATE FRI
NIGHT/SAT MORNING. CONSIDERING STRENGTH OF SHORTWAVE AND LOW LEVEL
FRONTOGENETICAL FORCING...CHANCE SHRA/TSRA WARRANTED LATE FRI NIGHT
AND SAT EVEN THOUGH MODELS SHOW LITTLE OR NO PRECIP THRU 00Z SUN.
CONTINUED SMALL CHANCE SHRA SAT EVENING WITH EVER PRESENT POTENTIAL
FOR THE SAT SYSTEM TO SLOW DOWN WITH TIME. FAVORED WARMER OF
NUMERICAL TEMPERATURE GUIDANCE FOR LOWS TONIGHT THROUGH FRIDAY. GFS-
MOS LOWS IN THE 50S FRI NIGHT LOOK REASONABLE WITH A DRIER AIRMASS
OVER THE AREA AND LIGHT WINDS. FAVORED GFS ENSEMBLE HIGHS FOR SAT.
COOLER...DRIER AIRMASS IS BACK IN FOR SAT NIGHT...WITH GFS ENSEMBLE
LOWS REASONABLE.
.LONG TERM...SUNDAY THROUGH WEDNESDAY
A LOW CONFIDENCE FORECAST PERIOD. MEDIUM RANGE MODELS RATHER QUICKLY
TRANSITION THE 5H OMEGA BLOCK PATTERN OVER EASTERN PAC AND GULF OF
AK EARLY IN THE WEEKEND...INTO A REX BLOCK BY LATE SUN/EARLY MON...
THEN TO AN EASTERN PAC/GULF OF AK LOW/TROUGH BY TUE. RATHER STRONG
UPPER LOW REMAINS NEARLY STATIONARY OVER HUNDSONS BAY...WITH QUASI-
ZONAL FLOW ACROSS THE UPPER MIDWEST. THE EASTERN PAC PATTERN CHANGE
LEADS TO CONSIDERABLE VARIABILITY AMONG GFS ENSEMBLE MEMBERS BY 00Z
SUN. THESE RAPID PATTERN CHANGES UPSTREAM OF THE REGION ARE PART ONE
IN THE LOWERED CONFIDENCE IN THE EXTENDED PORTION OF THE FORECAST.
PART TWO IS THE TIMING OF THE MORE SIGNIFICANT SHORTWAVES THRU THE
QUASI-ZONAL UPPER FLOW PATTERN ACROSS THE REGION. TIMING OF THESE
DIFFICULT AT BEST. DID REMOVE TSRA CHANCE FOR SUN...IN THE WAKE OF
THE STRONGER SAT SYSTEM. MODELS INDICATING AN 850MB CONVERGENCE ZONE
TO REMAIN IN OR NEAR THE FORECAST AREA FROM SUN NIGHT-WED. SOUTHERLY
LOW LEVEL FLOW THRU THE PLAINS CONTINUES TO BRING PLENTIFUL MOISTURE
NORTHWARD AND INTO THIS CONVERGENT AREA. FORECAST FOR MON THRU WED
WILL SOUND REPETITIVE...HOWEVER THERE IS LIKELY TO BE A DRY DAY IN
THE MIX. WITH LOW CONFIDENCE IN THE FORECAST BEYOND SAT...WHICH DAY
MAY END UP DRY WILL BE DETAILED IN LATER FORECAST PACKAGES AS THE
DAY APPROACH.
&&
.HYDROLOGY...TSRA EARLY THIS MORNING DROPPED 2 TO 4 INCHES OF RAIN
ACROSS PART OF FAYETTE CO IA IN A COUPLE HOURS...WITH NUMEROUS WATER
PROBLEMS REPORTED. FRONTAL BOUNDARY WILL REMAIN STALLED ACROSS
NORTHEAST IA INTO SOUTHWEST WI TONIGHT...AND REMAIN THE FOCUS FOR
TSRA DEVELOPMENT AND HEAVY RAIN THREAT. WIND FIELDS INDICATE SLOW
MOVING STORMS TONIGHT...AND A DEEP WARM CLOUD LAYER IS FAVORABLE FOR
EFFICIENT AND HEAVY RAIN PRODUCTION. PRECIPITABLE WATER VALUES IN
1.5 TO 1.75 INCH RANGE TONIGHT. A FLOOD WATCH HAS ALREADY BEEN
ISSUED FOR ROUGHLY THE SOUTHERN HALF OF THE FORECAST AREA...AND
THIS WILL CONTINUE THRU NOON ON THU. BULK OF HEAVY RAIN THREAT
EXPECTED TO BE OVER BY 12Z THU...HOWEVER IF FLOODING PROBLEMS
DEVELOP THEY WILL LIKELY LINGER THROUGH MUCH OF THU MORNING.
&&
.ARX...WATCHES/WARNING/ADVISORIES...
IA...FLOOD WATCH TONIGHT THROUGH NOON THU...IAZ008>011-018-019-
029-030.
WI...FLOOD WATCH TONIGHT THROUGH NOON THU...WIZ053>055-061.
MN...FLOOD WATCH TONIGHT THROUGH NOON THU...MNZ094>095.
&&
RRSHazardous weather outlook, Jun 16, 11:29 AM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1129 AM CDT WED JUN 16 2004 IAZ008>011-018-019-029-030-MNZ094>096-WIZ053>055-061-162200- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FILLMORE-FLOYD-GRANT- HOUSTON-HOWARD-MITCHELL-MOWER-RICHLAND-VERNON-WINNESHIEK- 1129 AM CDT WED JUN 16 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWESTERN WISCONSIN...MAINLY SOUTH OF INTERSTATE 90. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE ACROSS THE AREA TODAY...AND WILL BECOME STATIONARY ACROSS NORTHERN IOWA AND SOUTHERN WISCONSIN BY EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED IN THE VICINITY OF THIS BOUNDARY THIS AFTERNOON. A FEW OF THE STRONGEST STORMS MAY PRODUCE DAMAGING WINDS...HAIL...AND FLASH FLOODING. AFTER A BREAK THIS AFTERNOON AND EVENING...THUNDERSTORMS WILL REDEVELOP DURING THE OVERNIGHT HOURS. THE MAIN THREAT OVERNIGHT WILL BE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE OVER THE WEEKEND. AT THIS TIME...ORGANIZED SEVERE THUNDERSTORMS ARE NOT EXPECTED FROM ANY OF THESE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. RAINFALL REPORTS WILL BE GREATLY APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. MNZ079-086>088-WIZ017-029-032>034-041>044-162200- ADAMS-BUFFALO-CLARK-DODGE-JACKSON-JUNEAU-LA CROSSE-MONROE-OLMSTED- TAYLOR-TREMPEALEAU-WABASHA-WINONA- 1129 AM CDT WED JUN 16 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...CENTRAL AND SOUTHWEST WISCONSIN...MAINLY NORTH OF INTERSTATE 90. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON...AND WILL BECOME STATIONARY ACROSS NORTHERN IOWA AND SOUTHERN WISCONSIN BY EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED IN THE VICINITY OF THIS BOUNDARY THROUGH TONIGHT. SOME OF THE STRONGEST STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON. THERE IS ALSO POTENTIAL FOR HEAVY RAIN THIS AFTERNOON AND OVERNIGHT WITH THE STRONGER THUNDERSTORMS. WITH A VERY MOIST AIRMASS IN PLACE...AND WITH WET SOILS FROM PREVIOUS RAINS...THERE IS A POTENTIAL FOR SOME LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE OVER THE WEEKEND. AT THIS TIME...ORGANIZED SEVERE THUNDERSTORMS ARE NOT EXPECTED FROM ANY OF THESE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. ALSO... REPORTS OF HEAVY RAINFALL OR FLOODING WILL BE MUCH APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. SCHRECK
In the hours before
Local storm report, Jun 16, 2:59 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
259 PM CDT WED JUN 16 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD 4 SE PRESTON 43.63N 92.03W
06/16/2004 FILLMORE MN LAW ENFORCEMENT
4.00 INCHES OF RAIN WAS REPORTED.
&&
SHEALocal storm report, Jun 16, 3:19 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
319 PM CDT WED JUN 16 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0253 PM TORNADO 3 E OSAGE 43.28N 92.75W
06/16/2004 MITCHELL IA EMERGENCY MNGR
BRIEF TOUCHDOWN AT HIGHWAY 218 AND HIGHWAY 9
INTERSECTION.
0247 PM TORNADO 2 N NEW HAVEN 43.31N 92.65W
06/16/2004 MITCHELL IA LAW ENFORCEMENT
0302 PM TORNADO 7 N FLOYD 43.23N 92.74W
06/16/2004 MITCHELL IA LAW ENFORCEMENT
REPORTED ALONG THE COUNTY LINE AND MOVING SOUTH
SOUTHWEST.
0250 PM TORNADO RICEVILLE 43.36N 92.55W
06/16/2004 HOWARD IA FIRE DEPT/RESCUE
SEVERAL SMALL TORNADOES AROUND TOWN.
&&
SHEALocal storm report, Jun 16, 3:37 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
337 PM CDT WED JUN 16 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0333 PM FLASH FLOOD HUTTON 43.61N 92.05W
06/16/2004 FILLMORE MN LAW ENFORCEMENT
WATER OVER ROADS IN HUTTON VALLEY AREA...ALONG COUNTY
ROAD 16.
&&
SHEALocal storm report, Jun 16, 4:02 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
402 PM CDT WED JUN 16 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0355 PM TORNADO 2 N RUDD 43.16N 92.90W
06/16/2004 FLOYD IA TRAINED SPOTTER
TORNADO REPORTED NEAR HWY 18 AND FOOTHILL RD.
&&
SHEALocal storm report, Jun 16, 4:37 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
437 PM CDT WED JUN 16 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD 5 S LE ROY 43.44N 92.51W
06/16/2004 HOWARD IA LAW ENFORCEMENT
A 300 HUNDRED FOOT STRETCH OF COUNTY ROAD V10 SOUTH OF LE
ROY WAS UNDER WATER. DEPTH WAS 12 INCHES AT SOME POINTS.
THIS IS BETWEEN HIGHWAY 9 AND LE ROY IN NORTHWEST HOWARD
COUNTY.
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 5:38 AM CDT | Flash Flood Warning | ARX | Fayette | 4 hr |
| Jun 16, 2:05 PM CDT | Tornado Warning | ARX | Howard | 55 min |
| Jun 16, 2:49 PM CDT | Tornado Warning | ARX | Mitchell | 56 min |
| Jun 16, 3:07 PM CDT | Tornado Warning | ARX | Floyd | 53 min |
| Jun 16, 4:12 PM CDT | Flash Flood Warning | ARX | Howard, Mitchell | 4 hr |
Nearby
Flash Flood Warnings in Iowa, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.